# SDR HNAA2020060800168

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 46,813 hours, 44,029 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN OBSERVED. CLEARED UP WITH PACK 1 ON. SMOKE PERSISTED WITH PACK 2 ON. CREW NOTICED PACK 2 MAKING NOISE. R&R'D RT ACM IAW AMM 21-51-03-04. RAN PACK 2 WITH APU AND ENGINE BLEED. NO SMOKE OR OTHER DEFECTS NOTED AT THIS TIME. CLEAR MEL 21-13-1. NO BROKEN FAN BLADES NOTED ON REMOVED ACM.
